Difference between revisions of "McGill Case 324"

From ECGpedia
Jump to navigation Jump to search
(Created page with "{{McGillcase| |previouspage= McGill Case 324 |previousname= McGill Case 324 |nextpage= McGill Case 326 |nextname= McGill Case 326 }} [[File:E324.jpg|thumb|600px|left|This is ...")
 
 
Line 1: Line 1:
 
{{McGillcase|
 
{{McGillcase|
|previouspage= McGill Case 324
+
|previouspage= McGill Case 323
|previousname= McGill Case 324
+
|previousname= McGill Case 323
|nextpage= McGill Case 326
+
|nextpage= McGill Case 325
|nextname= McGill Case 326
+
|nextname= McGill Case 325
 
}}
 
}}
  

Latest revision as of 23:07, 19 February 2012

McGill logo.png
This case report is kindly provided by Michael Rosengarten from McGill and is part of the McGill Cases. These cases come from the McGill EKG World Encyclopedia.


Previous Case: McGill Case 323 | Next Case: McGill Case 325

This is an electrocardiogram from a woman in her 70's. This patient has had a mitral valve replacement, and was taking and digoxin 0.25 mg, Lasix, calcium and potassium. This was a routine cardiogram . This electrocardiogram shows a supraventricular tachycardia at a rate of approximately 175 beats per minute. There's two to one block and the resulting heart rate is approximately 90 per man. The patient also has a right ward axis. In cases such as these one should consider digoxin toxicity but this was not the case with his patient. The patient does have pulmonary hypertension which possibly relates to the right ward axis.